# SDR ASAA2018100526374

- Difficulty date: October 3, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 11,390 hours, 3,896 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE ON START SWITCH CUTOUT BUT START VALVE LIGHT STAYED ON. RAN QRH AND DID NOT RESOLVE. GROUNDED - YES. PER CREW LIGHT EXTINGUISHED ON RETURN TO GATE. GVI OF STARTER & VALVE OK. ACCOMPLISHED ENG. 1 RUN START VALVE LIGHT OPS NORMAL. REF AMM 71-00-00&80-11-01.
